# SDR USAA2010093092158

- Difficulty date: September 18, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 62,213 hours, 38,936 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65458076
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - MAJOR REPAIR - CRACK ON STUB FRAME AT BS 295 BETWEEN S9R TO S10R.  REPLACED STUB FRAME AT BS 295 BETWEEN S9R TO S10R IAW B737 SRM 51-10-02 & BOEING DRAWING 65-45607.
